Journal of Soviet Mathematics

, Volume 47, Issue 2, pp 2473-2488

First online:

Separation of variables in the Gaudin model

  • E. K. Sklyanin

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We separate variables for the Gaudin model (degenerate case of an integrable quantum magnet SU(2) -chain) by means of an explicit change of coordinates. We get a description of the space of states in the language of ideals in polynomial rings. The structure of the eigenfunctions is studied.